Alert archive / Kansas / Flash Flood Warnings in 2023

Flash Flood Warning 1, NWS Goodland, KS

May 10, 2023Thomas County, Kansas

NWS Goodland, KS issued this flash flood warning at May 10, 2023, 4:17 PM CDT for Thomas County, Kansas. It was in force for 4 hr. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 10, 2023, 4:17 PM CDT (21:17 UTC)
Expired
May 10, 2023, 8:15 PM CDT
In force
4 hr
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Flood severity
None

County Thomas County, KS

The radar

The Goodland radar (KGLD), 55 km from the middle of the area, began a volume at 21:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 10, 4:42 PM CDTFLASH FLOODColby, KSWATER IS 6-7 INCHES DEEP ALONG THE CURB OF COUNTRY CLUB DRIVE NEAR THE CEMETERY. THE WATER IS NOT QUITE TO THE CENTER OF THE STREET YET.
May 10, 5:13 PM CDTHEAVY RAIN 31 Ne Gem, KSTRAINED SPOTTER REPORTS GAUGE SHOWING 3 INCHES OF RAIN, SMALL DRIFTS OF PEA SIZE HAIL.
May 10, 5:18 PM CDTFLASH FLOOD1 Nnw Colby, KSFLOODING REPORTED IN COLBY WITH WATER GOING OVER CAR HOODS, OVER STREET GUTTERS, AND VILLA HIGH POND OVER BANKS.
May 10, 5:40 PM CDTHEAVY RAIN 5.07Gem, KSSOCIAL MEDIA REPORT WITH PICTURE OF JUST OVER 5 INCHES OF RAIN UP UNTIL THE TIME OF THE REPORT.
May 10, 5:55 PM CDTFLASH FLOOD1 Ne Gem, KSTRAINED SPOTTER SENT PHOTO/VIDEO OF FLOODING.
May 10, 6:07 PM CDTHEAVY RAIN 2.451 Nw Colby, KS2.45 INCHES OF STORM TOTAL RAINFALL SO FAR.
May 10, 6:09 PM CDTHEAVY RAIN 1.941 Se Colby, KS1.94 INCHES OF STORM TOTAL RAINFALL SO FAR.
May 10, 6:10 PM CDTHEAVY RAIN 2.83Colby, KS2.83 INCHES OF STORM TOTAL RAINFALL SO FAR.
May 10, 6:11 PM CDTHEAVY RAIN 2.152 Ne Colby, KS2.15 INCHES OF STORM TOTAL RAINFALL SO FAR.
May 10, 7:05 PM CDTFLASH FLOOD1 N Gem, KSREPORT VIA SOCIAL MEDIA WITH PHOTO/VIDEO OF FLOODING 1 MILE NORTH OF GEM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 9.3 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2023-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 813 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2023-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
813 J/kg
Mixed-layer CIN
-258 J/kg
Mixed-layer LCL
905 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
266 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

880 
WGUS53 KGLD 102117
FFWGLD
KSC193-110115-
/O.NEW.KGLD.FF.W.0001.230510T2117Z-230511T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Goodland KS
417 PM CDT Wed May 10 2023

The National Weather Service in Goodland has issued a

* Flash Flood Warning for...
  Thomas County in northwestern Kansas...

* Until 815 PM CDT.

* At 417 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 3 inches of rain 
  have fallen. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Colby, Oakley, Levant, Rexford, Gem, Mingo and Halford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3914 10139 3935 10139 3957 10076 3957 10075
      3913 10073 3913 10074 3913 10110 3914 10124
      3914 10132

FLASH FLOOD...RADAR INDICATED

$$

JRM
4 follow-up statements
880 
WGUS73 KGLD 102144
FFSGLD

Flash Flood Statement
National Weather Service Goodland KS
444 PM CDT Wed May 10 2023

KSC193-110115-
/O.CON.KGLD.FF.W.0001.000000T0000Z-230511T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Thomas KS-
444 PM CDT Wed May 10 2023

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM CDT THIS 
EVENING FOR THOMAS COUNTY...

At 444 PM CDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 1 and 3 inches of rain have 
fallen. Flash flooding is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Colby, Oakley, Levant, Rexford, Gem, Mingo and Halford.

Street flooding has been reported in the city of Colby

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3914 10139 3935 10139 3957 10076 3957 10075
      3913 10073 3913 10074 3913 10110 3914 10124
      3914 10132

FLASH FLOOD...RADAR INDICATED

$$

JRM
552 
WGUS73 KGLD 102223
FFSGLD

Flash Flood Statement
National Weather Service Goodland KS
523 PM CDT Wed May 10 2023

KSC193-110115-
/O.CON.KGLD.FF.W.0001.000000T0000Z-230511T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Thomas KS-
523 PM CDT Wed May 10 2023

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM CDT THIS 
EVENING FOR THOMAS COUNTY...

At 523 PM CDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 1 and 3 inches of rain have 
fallen. Flash flooding is ongoing or expected to begin shortly.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Radar.

IMPACT...Life threatening flash flooding of creeks and streams,
         urban areas, highways, streets and underpasses.

Some locations that will experience flash flooding include...
  Colby, Oakley, Levant, Rexford, Gem, Mingo and Halford.

Spotters have reported significant flooding in the city of Colby. 
Water as high as the hoods of vehicles have been reported.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3914 10139 3935 10139 3957 10076 3957 10075
      3913 10073 3913 10074 3913 10110 3914 10124
      3914 10132

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

JRM
278 
WGUS73 KGLD 102343
FFSGLD

Flash Flood Statement
National Weather Service Goodland KS
643 PM CDT Wed May 10 2023

KSC193-110115-
/O.CON.KGLD.FF.W.0001.000000T0000Z-230511T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Thomas KS-
643 PM CDT Wed May 10 2023

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM CDT THIS 
EVENING FOR THOMAS COUNTY...

At 643 PM CDT, trained weather spotters reported thunderstorms 
producing heavy rain across the warned area. Between 2 and 4 inches 
of rain have fallen. Flash flooding is ongoing.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Trained spotters reported.

IMPACT...Life threatening flash flooding of creeks and streams,
         urban areas, highways, streets and underpasses.

Some locations that will experience flash flooding include...
  Colby, Oakley, Levant, Rexford, Gem, Mingo and Halford.

Several reports of more than 2 and a half inches of rain in Colby 
with additional rain showers moving through the area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3914 10139 3935 10139 3957 10076 3957 10075
      3913 10073 3913 10074 3913 10110 3914 10124
      3914 10132

FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

JRM
529 
WGUS73 KGLD 110113
FFSGLD

Flash Flood Statement
National Weather Service Goodland KS
813 PM CDT Wed May 10 2023

KSC193-110123-
/O.EXP.KGLD.FF.W.0001.000000T0000Z-230511T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Thomas KS-
813 PM CDT Wed May 10 2023

...FLASH FLOOD WARNING WILL EXPIRE AT 815 PM CDT THIS EVENING FOR 
THOMAS COUNTY...

Flooding will continue across Thomas county through the night. 
Therefore the Flash Flood Warning has been replaced with an Area 
Flood Warning through the night.

LAT...LON 3914 10139 3935 10139 3957 10076 3957 10075
      3913 10073 3913 10074 3913 10110 3914 10124
      3914 10132

$$

JRM

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this flash flood warning went out at May 10, 2:15 PM CDT, 2 hours 2 minutes earlier.

Area forecast discussion, May 10, 2:15 PM CDT, 2 hours 2 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
115 PM MDT Wed May 10 2023

.SHORT TERM...(This evening through Saturday night)
Issued at 115 PM MDT Wed May 10 2023

Tonight...a closed 500mb low pressure center along the Arizona/New
Mexico border around 00z this evening will slowly lift northeast
into southeast Colorado overnight. One batch of northeast to
southwest oriented showers and thunderstorms is expected along
and west of KS Highway 25 around 00z, continuing to impact nearly
the same areas while possibly drifting east toward KS Highway 25
through midnight. With PWAT values of 1-1.3 inches and training of
storms over the same areas we'll be watching for a flash flood
threat along with the severe weather threat. After midnight, this
wave slowly exits the area, only to be replaced by another batch
of showers/thunderstorms mainly impacting areas along/west of KS
Highway 25. Low temperatures are expected to be in the lower 50s
to around 60.

Thursday-Thursday night...the upper level low is forecast to lift
northeast, reaching the southwest corner of the forecast area during
the afternoon, continuing northeast toward the KS/NE border
overnight.

Current expectations are for another round of showers and
thunderstorms to into the southwest 1/2 of the area from the
southwest in the morning, continuing northeast across the remainder
of the area during the afternoon. Behind this line of storms will be
more hit and miss activity with a greater concentration under the
upper low itself. For the overnight hours, pops will be much lower
across much of the area, exception being across the far east and
west. In the west, they'll be getting wraparound showers and
increasing north/northwest winds on the backside of the storm.

All modes of severe weather remain possible along with
flooding/flash flooding during the day, especially for areas that
received heavy rainfall the past 24 to 48 hours.

High temperatures are expected to be in the lower 60s to middle 70s.
Low temperatures are forecast to be in the lower 40s to lower 50s.

Friday-Friday night...the closed upper low continues to slowly move
northeast into central Nebraska during the day with with breezy to
windy west to northwest surface winds on the backside of the low.
For the overnight hours, the upper low continues slowly northeast
toward southeast South Dakota. We'll still have some gusty northwest
winds. It will be much more stable with wraparound showers and
perhaps a thunderstorm occurring during the day, quickly
decreasing in coverage overnight.

High temperatures are forecast to be in the lower 60s to middle 70s
with low temperatures in the lower 40s to lower 50s.

Saturday-Saturday night...the 500mb picture shows upper ridging over
the area, in between low pressure to our west and southwest as well
as over the northeastern corner of the country. Looking at 850-500mb
relative humidity and qpf, we're generally rather dry with a mid
level dry slot over the area during the day. I cant argue with some
patchy afternoon afternoons so will keep that in the forecast. For
the overnight hours, it appears that moisture availability increases
from the south and/or southwest supporting the NBM forecast where
higher pops are tied to the better moisture. QPF values are rather
low. High temperatures are forecast to be in the middle 60s to upper
70s with low temperatures in the lower 40s to lower 50s.

.LONG TERM...(Sunday through Wednesday)
Issued at 115 PM MDT Wed May 10 2023

Sunday...not a whole of change at 500mb. GEM/ECMWF 850-500mb
moisture increases and we currently have high chance pops across the
area. High temperatures are forecast to be in the middle 50s to
upper 60s with low temperatures in the lower 40s to around 50.

Monday...overall moisture availability slowly decreases per
GFS/GEM/ECMWF. This is generally followed by lower pops from the
NBM. High temperatures are forecast to be in the lower to upper 60s
with low temperatures in the lower to upper 40s.

Tuesday...presently, the forecast is for dry conditions which is
similar to a substantial dry slot from 850-500mb per the GFS. The
GEM/ECMWF models show much more moisture in the column as we're
in between low pressure to our northeast and ridging over the
west. High temperatures are forecast to be in the lower to upper
70s with low temperatures in the middle 40s to around 50.

Wednesday...the current forecast from the NBM is similar to where
the GFS has better moisture in the 850-500mb layer, favoring far
eastern Colorado for afternoon showers and thunderstorms. High
temperatures are forecast to be in the lower 70s to lower 80s.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 1105 AM MDT Wed May 10 2023

KGLD...VFR conditions are expected from taf issuance through about
22z with southeast winds slowly increasing and gusts reaching
30kts. From 23z-11z, VFR conditions are generally expected with
winds continuing to gust up to 30kts from the southeast. There is
a good chance for thunderstorms to impact the terminal in the
23z-02z timeframe with erratic gusts to 45kts and rainfall that
could produce sub VFR visibilities. Severe storms are possible.
After 12z, sub VFR conditions are expected under stratus,
generally light to possibly moderate rainfall as spokes of
rainfall lift northeast across the area ahead of an upper level
low pressure area.

KMCK...sub VFR cigs are expected from taf issuance through about
20z with winds from the east up to 10kts. From 21z-02z, VFR
conditions are expected with winds slowly increasing from the
east-southeast, gusting up to 25kts or so. From 03z-07z, VFR
conditions are expected. There is a chance for
showers/thunderstorms to impact the terminal, producing erratic
wind gusts and potentially sub VFR visibilities due to heavy
rainfall. After 08z, sub VFR conditions are expected with stratus
and some fog impacting the terminal. The better chances for
rainfall are currently forecast to be west of the terminal.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
CO...NONE.
NE...NONE.
&&

SHORT TERM...99
LONG TERM...99
AVIATION...99
Hazardous weather outlook, May 10, 3:20 PM CDT, 57 minutes before
Hazardous Weather Outlook
National Weather Service Goodland KS
220 PM MDT Wed May 10 2023

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-111200-
Yuma-Kit Carson-Cheyenne-Rawlins-Decatur-Norton-Sherman-Thomas-
Sheridan-Graham-Wallace-Logan-Gove-Greeley-Wichita-Dundy-Hitchcock-
Red Willow-
220 PM MDT Wed May 10 2023 /320 PM CDT Wed May 10 2023/

This hazardous weather outlook is for extreme southwest Nebraska...
northwest Kansas and east central Colorado.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

There is a Slight Risk and Enhanced Risk of severe thunderstorms
across the Tri-State area through tonight.

In the Enhanced Risk area which is generally in the vicinity of the
Kansas Nebraska border, thunderstorms capable of producing hail up to
3 inches in diameter, damaging wind gusts to 75 mph, a few tornadoes
and locally heavy rainfall.

In the Slight Risk area which is generally across the remainder of
the Tri-State area, the primary hazards include hail up to two
inches in diameter, wind gusts to 75 mph, and locally heavy
rainfall.

Timing of the greatest severe weather threats is through 10 PM MDT
(11 PM CDT). The greatest threat for heavy rainfall is through tonight.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY...

On Thursday, the risk for severe thunderstorms continues across the
area. In addition, locally heavy rainfall will be possible. The main
hazards will be large hail and damaging winds, but tornadoes will
also be possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed. We would appreciate reports of
severe weather via telephone and social media.

In the hours before

Special weather statement, May 10, 2:50 PM CDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Goodland KS
250 PM CDT Wed May 10 2023

KSZ014-028-102015-
Thomas KS-Logan KS-
250 PM CDT Wed May 10 2023

...A strong thunderstorm will impact portions of southwestern Thomas
and north central Logan Counties through 315 PM CDT...

At 250 PM CDT, Doppler radar was tracking a strong thunderstorm over
Winona, or 20 miles west of Oakley, moving north at 15 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of southwestern Thomas
and north central Logan Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3904 10112 3903 10130 3927 10131 3926 10098
TIME...MOT...LOC 1950Z 176DEG 14KT 3908 10122

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

KMK
Local storm report, May 10, 3:30 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
230 PM MDT WED MAY 10 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0208 PM     HAIL             6 N WINONA              39.14N 101.24W
05/10/2023  E1.00 INCH       THOMAS             KS   TRAINED SPOTTER

            HAIL WAS MOSTLY DIME SIZE BUT HAD A FEW
            LARGER QUARTER SIZE HAIL REPORTS.

&&

JRM
Local storm report, May 10, 3:54 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
254 PM MDT WED MAY 10 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     TSTM WND GST     2 NW TASCO              39.37N 100.31W
05/10/2023  E50 MPH          SHERIDAN           KS   PUBLIC

            PUBLIC REPORT OF ESTIMATED 40-50 MPH WIND
            GUSTS, SMALL HAIL (POPCORN SIZE). TIME
            ESTIMATED.

&&
Local storm report, May 10, 4:10 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
310 PM MDT WED MAY 10 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0259 PM     TSTM WND GST     5 S SELDEN              39.47N 100.57W
05/10/2023  M54 MPH          SHERIDAN           KS   MESONET

&&
Local storm report, May 10, 4:15 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
315 PM MDT WED MAY 10 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0314 PM     TSTM WND GST     1 S TRIBUNE             38.45N 101.75W
05/10/2023  M52 MPH          GREELEY            KS   AWOS

            TRIBUNE AWOS.

&&
Local storm report, May 10, 4:16 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
316 PM MDT WED MAY 10 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0257 PM     TSTM WND GST     9 WSW WINONA            39.01N 101.40W
05/10/2023  M53 MPH          LOGAN              KS   MESONET

&&

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 12:20 AM CDTSpecial Weather StatementGLDNorton25 min
May 10, 12:50 AM CDTSpecial Weather StatementGLDNorton25 min
May 10, 2:50 PM CDTSpecial Weather StatementGLDThomas25 min
May 10, 3:00 PM CDTSevere Thunderstorm WarningGLDLogan, Thomas45 min
May 10, 3:16 PM CDTSevere Thunderstorm WarningGLDGraham, Sheridan44 min
May 10, 3:30 PM CDTSevere Thunderstorm WarningGLDLogan, Sherman, Thomas, Wallace60 min
May 10, 3:50 PM CDTSevere Thunderstorm WarningGLDDecatur, Rawlins, Thomas55 min
May 10, 4:25 PM CDTSevere Thunderstorm Warning Considerable damage threatGLDCheyenne, Sherman50 min
May 10, 4:26 PM CDTSevere Thunderstorm WarningGLDLogan, Sherman, Thomas, Wallace36 min
May 10, 4:33 PM CDTTornado WarningGLDGreeley, Wallace15 min
May 10, 4:41 PM CDTTornado WarningGLDDecatur, Rawlins19 min
May 10, 4:49 PM CDTSevere Thunderstorm Warning Considerable damage threatGLDCheyenne26 min
May 10, 5:06 PM CDTSevere Thunderstorm WarningGLDDecatur, Rawlins, Sheridan, Thomas39 min
May 10, 5:12 PM CDTSevere Thunderstorm WarningGLDCheyenne48 min
May 10, 5:14 PM CDTTornado WarningGLDDecatur, Sheridan46 min
May 10, 5:38 PM CDTFlash Flood WarningGLDDecatur, Rawlins, Sheridan, Thomas4 hr
May 10, 5:42 PM CDTSevere Thunderstorm Warning Destructive damage threatGLDDecatur, Norton, Sheridan29 min
May 10, 6:00 PM CDTTornado WarningGLDDecatur, Norton19 min
May 10, 6:06 PM CDTSevere Thunderstorm WarningGLDDecatur, Norton54 min
May 10, 6:30 PM CDTSevere Thunderstorm WarningGLDDecatur, Rawlins, Sheridan, Thomas60 min

Nearby

Flash Flood Warnings in Kansas, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.